MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method testing.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method testing when using tnih lot 112.A female patient required troponin measurement while the laboratory¿s atellica im instrument was under repair.The test was performed using a biomerieux minividas system, and produced a negative troponin result.The patient was released following the negative troponin indication.The patient¿s sample was repeat-tested using atellica im tnih, and it produced reproducibly elevated results (above cutoff for women).The patient was called back following the elevated results, but the patient did not call back or return to the physician¿s office.It is not known which results are correct for this patient, but there is no information indicating any patient harm.The elevated atellica im tnih results are conservatively considered to be potentially falsely elevated, although this is not known for certain.It is noted that quality control (qc) results were within expected ranges at the time of these measurements.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Update dec-2025: siemens has concluded the investigation.Although result discordance was identified, it is noted that the customer does not know which result is actually correct.Siemens reviewed the available information.Reagent issues were ruled out, as quality control (qc) was within expected ranges and no issues were reported for any other patient samples.Return of the patient sample for further investigation is not possible as there is insufficient available volume.The specific cause for the observed discordance could not be determined, but no systemic product problems were identified.The instructions for use (ifu) for atellica im high-sensitivity troponin i (tnih) states the following, under interpretation of results: the measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.Results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.The customer is operational with the assay and no product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key23826893
Report Number1219913-2025-00220
Device Sequence Number8954237
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)54329112(17)260820
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number54329112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale